# SDR DXTA200500523

- Difficulty date: January 10, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 3,388 hours, 2,692 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Damaged
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOTS LEFT BRAKE PEDAL WENT TO FLOOR ON LANDING ROLL.  CO-PILOTS BRAKES WORKED FINE.  ITEM IS UNDER INVESTIGATION.
